# SDR CALA9701579

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LONGERON 2L AT STA 1079.  THE CRACKED SECTION OF LONGERON WAS CUT OUT IAW SRM 53-02.  A REPAIR SECTION, SPLICE AND ATTACH BRACKET WERE FABRICATED AND INSTALLED IAW SRM 53-02, 51-30-5 AND ECRA 5310-03589.
